# SDR AU981055

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TAIL PIPE HEAT DETECTION SENSORS AND CONNECTORS CONTAMINATED WITH MOISTURE.  PART TC:  7,001.
